# SDR QXEA2010010500003

- Difficulty date: January 4, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,312 hours, 22,144 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK -THE LWR SAFETY HINGE ON THE FORE RUDDER, AFT SIDE HAS CHAFING MARKS.  BLENDED CHAFED AREA, REF RD8/4-55-177, BLEND IS WITHIN LIMITS.  ALODINED AND PRIMED REF. RD8/4-55-177.  HFEC INSPECTED BLEND AREA FOR CRACKS IAW NDTM PART 6, 51-00-01-250-801.  NO CRACKS NOTED.
